Hello i am a 19 year old men suffering from severe morning nausea and vomiting in the morning everyday when i wake up i have seen a doctor when i was 15 that treated me with deanxite which worked well for me but didn't cure me when i stop the pills the problem returns..i have seen another doctor specialized with stomich and digestion and still he couldn't help now i am seeing a neurologist i am on venlax XR 150 everyday at evening motilium 1 hour before going to bed and pariet in the morning but still not getting satisfying results:s..please help and what should i do about it?
Welcome to the gastroenterology community! Deanxite and venlax are very strange drugs to prescribe you unless the doctor thought that the nausea was caused by anxiety/depression. Have you had any testing done? If not, you really need to get testing done to figure out what is wrong besides just prescribing anxiety/depression drugs for you.
deanxite at first helped a lot and the first doctor prescribed it without tests pretending it's anxiety but it always worked when i'm on the pills and never cures me...the neurologist now stopped me from taking deanxite because it's harmful for someone at my age and prescribed venlax 150mg along with motilium and pariet to prevent reflux in case it is a problem..but no good results till now..i have done a blood test a liver test and the hpalorie stomach bacteria test and they were all ok and clean :S
Nausea in the morning is not usually something that can be "cured." It needs to be treated by removing something from your diet or being on a constant medication. It sounds like your nausea might be caused by anxiety because the medicine helped. Venlax is also an anxiety/depression medication. Pariet and Motillium are meant to help nausea. I would recommend raising the head of your bed when you sleep to see if that helps.
ok i will raise my bed to 15 degree but venlax isn't helping neither are the two others the pariet and motilium... i was frightened that deanxite was only preventing the problem because it relacses the stomach muscles to a point that it can't throw them out...
You're probably not going to be able to cure the problem unless it is something like H pylori (which it isn't). Your going to need to settle for treating the problem by raising the head of your bed or being on a certain medication. I don't believe that deanxite relaxes the stomach muscles, it just treats anxiety and depression, and there are much better medication out there for anxiety or depression.
can u plz give a name of one or tow that actually works...i have tried cypralex which caused a lot of trouble and didn't work same for zoloft.. i raised the head of my bed today by 15 degree...i usually stop eating at 8pm and sleep about 11 or 12 i am stopping now at 7pm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.